| Model Number |
D314VRG |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) hovered around recommended replacement time (rrt) values for a period of time, and upon triggering rrt went prematurely to end of service (eos).The icd was explanted and replaced.No patient complications have been reported as a result of this event.